# SDR UIEA2024050800348

- Difficulty date: May 9, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N485MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30607
- Aircraft time: 105,484 hours, 18,797 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: UNKNOWN
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING INBD AILERON OTBD TE SKIN CHAFING WORN( 1) PERFORM REPAIR OF CHAFING WORN SKIN DAMAGE AT LH WING INBD AILERON TE OTBD SIDE UPPER SURFACE. PLEASE REFER TO THE JOB CARD ATTACHING FOR DETAILED REWORK INFO. REF SRM 57-60-01-0I-1 REV 100, SRM 57-60-01-2R-1 REV 100 & SRM 51-70-06-0G-0 REV 100. 2) CONDITION CHECK IS GOOD )
